MAUDE Adverse Event Report: CONMED VCARE; Cannula, Manipulator/Injector, Uterine

CONMED VCARE; Cannula, Manipulator/Injector, Uterine
Catalog Number 60-6085-201A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A sales representative reported on behalf of a customer that the devic, 60-6085-201a, medium, uterine manipulator, was used in a robotic assisted total laparoscopic hysterectomy, bilateral salpingectomy, cystoscopy procedure on (b)(6) 2026, and experienced ¿screw failures on the device." further assessment found "assisted on a robotic hysterectomy and the vcare uterine manipulator ¿malfunctioned¿ - the part of the manipulator that locks down the cup has failed in at least 2 cases and was told by the or techs there have been similar issues with the device in other surgeries.The white screw loosens and the manipulator advanced and led to uterine perforation and can only be ratcheted down tightly with an instrument." there was no report of medical/surgical intervention, or extended hospitalization for the patient.This report is being raised due to the reported injury of uterine perforation.
 
Additional Manufacturer Narrative
G3 initial awareness date was (b)(6) 2026.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
VCARE
Common Device Name
Cannula, Manipulator/Injector, Uterine
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED Utica
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
525 french rd
utica, NY 13502
+1(727)470-8358
MDR Report Key50068392
Report Number1320894-2026-00186
Device Sequence Number16004039
Product Code LKF
UDI-Device Identifier10653405003793
UDI-Public(01)10653405003793(17)280301(10)202603021
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-201A
Device Lot Number202603021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown